# SDR CA130416003

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT BEING DIVERTED DUE TO LOSS OF OIL PRESSURE AND LOW OIL LEVEL INDICATION IN COCKPIT.  TROUBLESHOOTING.
